CSpace

Browse/Search Results:  1-10 of 120 Help

Selected(0)Clear Items/Page:    Sort:
Spectral analysis and numerical simulation for second order elliptic operator with highly oscillating coefficients in perforated domains with a periodic structure 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2002, 卷号: 45, 期号: 12, 页码: 1588-1602
Authors:  Cao, LQ;  Cui, JZ;  Zhu, DC;  Luo, JL
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
spectral analysis  multiscale asymptotic expansion  second order elliptic operator  rapidly oscillating coefficient  perforated domain  
On the dual of quaternary Goethals codes and their weight hierarchies 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2002, 卷号: 45, 期号: 11, 页码: 1361-1371
Authors:  Cui, J;  Wan, ZX
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
quaternary Goethals code  symmetrized weight enumerator  generalized Hamming weights  
A trust-region and affine scaling algorithm for linearly constrained optimization 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2002, 卷号: 45, 期号: 11, 页码: 1390-1397
Authors:  Chen, ZW;  Zhang, XS
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
linear constraint  trust-region  affine scaling  interior point method  
Solitary waves and their bifurcations of KdV like equation with higher order nonlinearity 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2002, 卷号: 45, 期号: 10, 页码: 1255-1267
Authors:  Tang, MY;  Wang, RQ;  Jing, ZJ
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Modelling subset multivariate ARCH model via the AIC principle 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2002, 卷号: 45, 期号: 9, 页码: 1089-1099
Authors:  An, HZ;  Fong, PW;  Li, WK
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
AIC principle  BIC  multivariate ARCH model  subset model  
Geometry of 2 x 2 hermitian matrices 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2002, 卷号: 45, 期号: 8, 页码: 1025-1037
Authors:  Huang, LP;  Wan, ZX
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
division ring  involution  generalized quaternion  hermitian matrix  adjacency  
A sharp inequality for the tail probabilities of sums of i.i.d.. r.v.'s with dominatedly varying tails 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2002, 卷号: 45, 期号: 8, 页码: 1006-1011
Authors:  Tang, QH;  Yan, JA
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
dominatedly varying tails  subexponential distribution  tail probabilities  
Isomorphism classes and automorphism groups of algebras of Weyl type 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2002, 卷号: 45, 期号: 8, 页码: 953-963
Authors:  Su, YC;  Zhao, KM
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
simple Lie algebra  simple associative algebra  derivation  isomorphism class  automorphism group  
Existence of the uniformly minimum risk equivariant estimators of parameters in a class of normal linear models 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2002, 卷号: 45, 期号: 7, 页码: 845-858
Authors:  Wu, QG;  Yang, GQ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
uniformly minimum risk equivariant estimator  affine group of transformations  quadratic loss  matrix loss  
Edgeworth expansion for the survival function estimator in the Koziol-Green model 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2002, 卷号: 45, 期号: 6, 页码: 681-693
Authors:  Sun, LQ;  Wu, GF
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
censoring  Abdushukurov-Cheng-Lin estimator  Koziol-Green model  Edgeworth expansion  bootstrap approximation